Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from knee joint arthritis, should i take calcium injection ?

I am 43 years old.Calcium level in blood is 8.5 my bones crack .joint space in knee joints is slightly decreased.Iam taking shelcal OS one tablet daily .I do not consume milk or milk i need to take calcium i coming in for arthritis of knee .knee joint pains and feels heavy
Asked On : Mon, 31 Jan 2011
Answers:  2 Views:  411
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
it seems that your problem could be what we call osteoarthritis.
you do not need calcium injections. but certainly weight loss, thigh muscle strenghtening exercises.
till the pain is a dominant problem, take pain killers, put hot bags over the joint, apply diclofenac ointment.
but for a long term approach to the problem see a doctor.
hope this is helpful
Answered: Wed, 17 Aug 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello leena;
welcome to HealthcareMagic
Arthritis is a degenerative disease of the bones and it mainly affects the knee joint and is more common in females than males.Your calcium level is just ok and your age of 43 yrs is getting closer to menopause and even you are coming off arthritis.So it is important to take calcium which partly you are taking in form of tablets but dietary calcium is very essential so you have to take milk;fish;egg etc to boost the calcium in your body.Presently no need for injection if you take calcium in diet but later you may need it.
Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor